+612 9045 4394
Hyperfunctions on Hypo-Analytic Manifolds (AM-136), Volume 136 : Annals of Mathematics Studies - Paulo Cordaro

Hyperfunctions on Hypo-Analytic Manifolds (AM-136), Volume 136

Annals of Mathematics Studies

Paperback Published: 23rd October 1994
ISBN: 9780691029924
Number Of Pages: 378

Share This Book:


RRP $214.00
or 4 easy payments of $36.38 with Learn more
Ships in 7 to 10 business days

In the first two chapters of this book, the reader will find a complete and systematic exposition of the theory of hyperfunctions on totally real submanifolds of multidimensional complex space, in particular of hyperfunction theory in real space. The book provides precise definitions of the hypo-analytic wave-front set and of the Fourier-Bros-Iagolnitzer transform of a hyperfunction. These are used to prove a very general version of the famed Theorem of the Edge of the Wedge. The last two chapters define the hyperfunction solutions on a general (smooth) hypo-analytic manifold, of which particular examples are the real analytic manifolds and the embedded CR manifolds. The main results here are the invariance of the spaces of hyperfunction solutions and the transversal smoothness of every hyperfunction solution. From this follows the uniqueness of solutions in the Cauchy problem with initial data on a maximally real submanifold, and the fact that the support of any solution is the union of orbits of the structure.

Hyperfunctions in a Maximal Hypo-Anayltic Structure
Microlocal Theory of Hyperfunctions on a Maximally
Real Submanifold of Complex Space
Hyperfunction Solutions in a Hypo-Analytic
Manifold Transversal
Smoothness of Hyperfunction Solutions
Table of Contents provided by Publisher. All Rights Reserved.

ISBN: 9780691029924
ISBN-10: 069102992X
Series: Annals of Mathematics Studies
Audience: Tertiary; University or College
Format: Paperback
Language: English
Number Of Pages: 378
Published: 23rd October 1994
Country of Publication: US
Dimensions (cm): 23.44 x 15.44  x 2.46
Weight (kg): 0.55